zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the solutions of the time-delayed Burgers equation. (English) Zbl 1165.35304
Summary: The time-delayed Burgers equation is introduced and the improved tanh-function method is used to construct exact multiple-soliton and triangular periodic solutions. For an understanding of the nature of the exact solutions that contained the time-delay parameter, we calculated the numerical solutions of this equation by using the Adomian decomposition method and the variational iteration method (IVM) to the boundary value problem.

MSC:
35A25Other special methods (PDE)
35C05Solutions of PDE in closed form
35R10Partial functional-differential equations
Software:
RATH
WorldCat.org
Full Text: DOI
References:
[1] Debnath, L.: Nonlinear partial differential equations for sciences and engineers, (1997) · Zbl 0892.35001
[2] Wilmott, P.; Howison, S.; Dewynne, J.: The mathematics of financial derivatives, (2002) · Zbl 0842.90008
[3] Okubo, A.: Diffusion and ecological problems: mathematical models, (1980) · Zbl 0422.92025
[4] Murray, J. D.: Mathematical biology I. An introduction, (2003)
[5] Burgers, J. M.: Adv. appl. Mech., Adv. appl. Mech. 1, 171 (1948)
[6] Kar, S.; Banik, S. K.; Ray, D. S.: Exact solutions of Fisher and Burgers equations with finite transport memory, Journal of physics. A. mathematical and general 36, 2771 (2003) · Zbl 1039.35067 · doi:10.1088/0305-4470/36/11/308
[7] Abdusalam, H. A.: Exact analytic solution of the simplified telegraph model of propagation and dissipation of exciton fronts, International journal of theoretical physics 43, No. 4, 1161 (2004) · Zbl 1175.92010 · doi:10.1023/B:IJTP.0000048607.06704.8d
[8] Ahmed, E.; Abdusalam, H. A.: On modified black--Scholes equation, Chaos, solitons and fractals 22, No. 3, 583 (2004) · Zbl 1071.91018 · doi:10.1016/j.chaos.2004.02.018
[9] Parkes, E. J.; Duffy, B. R.: An automated tanh-function method for finding solitary wave solutions to non-linear evolution equations, Computer physics communications 98, No. 3, 288 (1996) · Zbl 0948.76595 · doi:10.1016/0010-4655(96)00104-X
[10] Li, Z. B.; Liu, Y. P.: RATH: A Maple package for finding travelling solitary wave solutions to nonlinear evolution equations, Computer physics communications 148, No. 2, 256 (2002) · Zbl 1196.35008 · doi:10.1016/S0010-4655(02)00559-3
[11] Fan, E. G.: Extended tanh-function method and its applications to nonlinear equations, Physical letters A 277, 212 (2000) · Zbl 1167.35331 · doi:10.1016/S0375-9601(00)00725-8
[12] Wazwaz, A. M.: The tanh-method: solitons and periodic solutions for the dodd--bullough--Mikhailov and the tzitzeica--dodd--bullough equations, Chaos, solitons and fractals 25, 55 (2005) · Zbl 1070.35076 · doi:10.1016/j.chaos.2004.09.122
[13] Evans, D. J.; Raslan, K. R.: Tanh method for nonlinear partial differential equations, International journal of computer mathematics, (UK) 82, No. 7, 897-905 (2005) · Zbl 1075.65125
[14] Fu, Z. T.; Liu, S. K.; Liu, S. D.; Zhao, Q.: New Jacobi elliptic function expansion and new periodic solutions of nonlinear wave equations, Physical letters A 290, 72 (2001) · Zbl 0977.35094 · doi:10.1016/S0375-9601(01)00644-2
[15] Kudryashov, N. A.: Simplest equation method to look for exact solutions of nonlinear differential equations, Chaos, solitons and fractals 24, 1217 (2005) · Zbl 1069.35018 · doi:10.1016/j.chaos.2004.09.109
[16] Vladimirov, V. A.; Kutafina, E. V.: Exact travelling wave solutions of some nonlinear evolutionary equations, Reports on mathematical physics 54, 261 (2004) · Zbl 1106.35331 · doi:10.1016/S0034-4877(04)80018-1
[17] Adomian, G.: Solving frontier problems of physics: the decomposition method, (1994) · Zbl 0802.65122
[18] Bobolian, E.; Javadi, S.: New method for calculating Adomian polynomials, Applied mathematics and computation 153, 253 (2004) · Zbl 1055.65068 · doi:10.1016/S0096-3003(03)00629-5
[19] Raslan, K. R.: The decomposition method for a Hirota--satsuma coupled MKDV equation, International journal of computer mathematics 81, No. 12, 1497 (2004) · Zbl 1064.65118
[20] Evans, D. J.; Raslan, K. R.: The Adomian decomposition method for solving delay differential equation, International journal of computer mathematics 82, No. 1, 49 (2005) · Zbl 1069.65074 · doi:10.1080/00207160412331286815
[21] He, J. H.: Variational iteration method for autonomous ordinary differential systems, Applied mathematics and computation 114, 115 (2000) · Zbl 1027.34009 · doi:10.1016/S0096-3003(99)00104-6
[22] Bildik, N.; Konuralp, A.: The use of variational iteration method, differential transform method and Adomian decomposition method for solving different types of nonlinear partial differential equations, International journal of nonlinear science and numerical simulation 7, 65 (2006) · Zbl 1115.65365
[23] Sweilam, N. H.; Khader, M. M.: Variational iteration method for one dimensional nonlinear thermoelectricity, Chaos, solitons and fractals 32, 145 (2007) · Zbl 1131.74018 · doi:10.1016/j.chaos.2005.11.028
[24] Wazwaz, A. M.: A comparison between the variational iteration method and Adomian decomposition method, Journal of computational and applied mathematics 207, 129-136 (2007) · Zbl 1119.65103 · doi:10.1016/j.cam.2006.07.018
[25] Soliman, A. A.; Abdou, M. A.: Numerical solutions of nonlinear evolution equations using variational iteration method, Journal of computational and applied mathematics 207, 111-120 (2007) · Zbl 1120.65111 · doi:10.1016/j.cam.2006.07.016
[26] Abdou, M. A.; Soliman, A. A.: Variational iteration method for solving Burgers and coupled Burgers equation, Journal of computational and applied mathematics 181, 245 (2005) · Zbl 1072.65127 · doi:10.1016/j.cam.2004.11.032
[27] Abdusalam, H. A.: Multiple soliton solutions for the Nagumo equation and the modified general Burgers--Fisher equation, International journal of computational methods 3, No. 3, 371 (2006) · Zbl 1198.35204 · doi:10.1142/S0219876206000904